# SDR CALA2023111003326

- Difficulty date: October 26, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 72,778 hours, 29,979 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Part time: 330 hours, 169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING COUPLING, REFUEL CAP MISSING ON ARRIVAL REQUEST CDL, 28A FOR MISSING FUEL CAP. DDP COMPLIED WITH PLACARD DDP. COMPLIED WITH. PLACARD IN FLIGHT DECK OK TO CONTINUE. INSTALLED DISPATCH DESK: 36   NAME: CD   DATE: 26-OCT-23- APPROVED REPLACED  FUEL CAP.  PARTS USED:  1688069,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1688069  SN OFF 4668 CAP, COUPLING R  OFF 31-2825-9-0001 4668 ON 31-2825-9-0001 0633
